# SDR DXTA2012043004965

- Difficulty date: April 28, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N350QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800036
- Aircraft time: 5,646 hours, 3,734 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  ON GEAR RETRACTION, SYS INDICATED AN UNLOCK CONDITION.  UNLOCK LIGHT REMAINED ON UNTIL GEAR WAS EXTENDED.  CLEANED CONNECTOR P6008. SERVICED NOSE STRUT IAW MM 32-20-00.  SWUNG GEAR, OPS NORMAL.
